MAUDE Adverse Event Report: STRYKER GMBH SLIDING CORE, UHMPWE,6M (STERILE PACKAGED); PROSTHESIS, ANKLE, UNCEMENTED, NON-CONSTRAINED

STRYKER GMBH SLIDING CORE, UHMPWE,6M (STERILE PACKAGED); PROSTHESIS, ANKLE, UNCEMENTED, NON-CONSTRAINED
Catalog Number 400140F
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Retained by hospital.
 
Event or Problem Description
It was reported that the patient's right ankle was revised due to suspected infection (unknown if infection clinically confirmed, or if the infecting microorganism was identified).An irrigation and debridement with a poly swap of the same-sized poly was performed.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidence was provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
SLIDING CORE, UHMPWE,6M (STERILE PACKAGED)
Common Device Name
PROSTHESIS, ANKLE, UNCEMENTED, NON-CONSTRAINED
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key9143468
Report Number0008031020-2019-01340
Device Sequence Number11540020
Product Code NTG
UDI-Device Identifier00886385026923
UDI-Public00886385026923
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P050050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/31/2020
Device Catalogue Number400140F
Device Lot Number1438188
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/04/2019
Supplement Date Received by Manufacturer11/26/2019
Initial Report FDA Received Date10/01/2019
Supplement Report FDA Received Date12/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;